# SDR IXXA05RNG072S

- Difficulty date: September 13, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Part time: 46,013 hours, 81,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON RT INBOARD FLAP EXTERIOR SURFACE, BETWEEN STA XW3-XW92 (VIEW LOOKING UP).  RT WING INBOARD FLAP SKIN WAS REMOVED AND REPLACED IAW DOUGLAS DRAWING 5642960.  RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1 TO 7.
